Secondary Logo

Share this article on:

Simultaneous bilateral quadriceps tendon rupture with remote, short-term, low-dose statin use: erratum

Current Orthopaedic Practice: May/June 2018 - Volume 29 - Issue 3 - p 289
doi: 10.1097/BCO.0000000000000629
ERRATA

In the article that appeared on page 112 of the January/February 2017 issue, two authors were inadvertently not included when the article published. Anand Padmanabha, MD, and Ronald W. Lindsey, MD, FAAOS, FACS, were involved with the preparation and editing of the initial drafts of the manuscript.

Anand Padmanabha, MD

Boston University Medical Center, Department of Orthopaedic Surgery, PGY-3, Boston, MA.

Ronald W. Lindsey, MD, FAAOS, FACS

John Sealy Distinguished Centennial Chair in Rehabilitation Sciences, Program Director Orthopaedic Surgery Residency, Department of Orthopaedic Surgery and Rehabilitation, The University of Texas Medical Branch, Galveston, TX.

Back to Top | Article Outline

REFERENCE

1. Patel M, Carayannopoulos NL. Simultaneous bilateral quadriceps tendon rupture with remote, short-term, low-dose statin use. Current Orthopaedic Practice. 2017; 28:112–115.
Copyright © 2018 Wolters Kluwer Health, Inc. All rights reserved